Asian Journal of Mathematics
- Asian J. Math.
- Volume 13, Number 3 (2009), 369-384.
The Tautological Ring of Spin Moduli Spaces
We introduce the notion of tautological ring for the moduli space of spin curves. Moreover, we study some relations among tautological classes which are motivated by physics. Finally, we show that the Chow rings of these moduli spaces are tautological in low genus.
Asian J. Math., Volume 13, Number 3 (2009), 369-384.
First available in Project Euclid: 24 December 2009
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Bini, Gilberto. The Tautological Ring of Spin Moduli Spaces. Asian J. Math. 13 (2009), no. 3, 369--384. https://projecteuclid.org/euclid.ajm/1261671494